[-] Show simple item record

dc.contributor.authorMontgomery-Smith, Stephen, 1963-eng
dc.descriptionThe final version of this paper appears in: "Mathematische Annalen" 302 (1995): 395-416. Print.eng
dc.description.abstractWe give a formula for the tail of the distribution of the non-commutative Rademacher series, which generalizes the result that is already available in the commutative case. As a result, we are able to calculate the norm of these series in many rearrangement invariant spaces, generalizing work of Pisier and Rodin and Semyonov.eng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.subjectGaussian random variableseng
dc.subject.lcshScalar field theoryeng
dc.subject.lcshBanach spaceseng
dc.titleThe Distribution of Non-Commutative Rademacher Serieseng

Files in this item


This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record